MathSciNet Relay Station
MathSciNet bibliographic data
MR289428 (44 #6619) 10.41
Shintani, Takuro On Dirichlet series whose coefficients are class numbers of integral binary cubic forms. J. Math. Soc. Japan 24 1972 132–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement